Oct 31, 2010
Dear dr. I've read that the efavirenz in atripla could increase amounts of ketamine in the blood. But could ketamine reduce levels of any component part of atripla? Thank you
| Response from Dr. Henry
Though both efavirenz and ketamine are metabolized in the liver, I am not aware of a clear clinically significant interaction between the two drugs.There may be a more significant interaction between protease inhibitors and ketamine that bears close attention if those drugs are being considered to use together. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Could Sinus Infection Be A Sign Of Primary HIV Infection
- Do Burning Red Spots Mean I Have AIDS?
- Is Flaky Skin An Acute Symptom Of AIDS?
- Do People Get HIV From Sex With A Prostitute?
- Can You Catch AIDS From Sex With A Prostitute?
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.